# SDR CALA2023061201832

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 33,414 hours, 11,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Unknown
- Location: M1685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT OVERWING EXIT SIGN IS INOP. FLOOR LEVEL RPL''D BATTERY PACK AT LOCATION M1685, REF. AMM 33-51-06-960-805
